| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Shaver console h15 fault-fluid has gotten into the front of the console, the console is now showing a h15 error.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Hp board) the evaluation confirmed the reported event and attributed to moisture intrusion through misuse.